# SDR DXTA2021061643720

- Difficulty date: June 15, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N326QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500385
- Aircraft time: 3,651 hours, 2,837 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Module
- Condition: Illuminated
- Location: Flap Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HEADS-UP DISPLAY & EVS: IN LEVEL FLIGHT AT FL410 WE EXPERIENCE A FCE1 FAILURE. THE FOLLOWING CAS MESSAGES DISPLAYED: SWPS FAULT FLAP FAIL PTRIM BKP FAIL SPOILER FAULT.  REMOVED AND REPLACED #1 FCE WITH REPAIRED UNIT IN REF WITH 27-03-01 OF THE AMM, OPS CHECKS GOOD NO FAULTS FOUND. REMOVED #1 FCE (PN: 462900-1017 SN 0876) AND REPLACED WITH A REPAIRED UNIT (PN: 462900-1017 S/N 0173) IN REF WITH 27-03-01 OF THE PHENOM 300 AMM. OPS CHECKS GOOD. NO FAULTS FOUND AT THIS TIME. UNIT REPLACED DUE TO FAILURE OF FCE 1 IN FLIGHT.
